Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016 (2016), Article ID 7986203, 12 pages
http://dx.doi.org/10.1155/2016/7986203
Research Article

Existence and Upper Semicontinuity of Attractors for Nonautonomous Stochastic Sine-Gordon Lattice Systems with Random Coupled Coefficients

1School of Mathematical Science, Huaiyin Normal University, Huaian 223300, China
2Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 20 May 2016; Accepted 29 June 2016

Academic Editor: Bixiang Wang

Copyright © 2016 Zhaojuan Wang and Shengfan Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. W. Bates, H. Lisei, and K. Lu, “Attractors for stochastic lattice dynamical systems,” Stochastics and Dynamics, vol. 6, no. 1, pp. 1–21, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. P. W. Bates, K. Lu, and B. Wang, “Attractors of non-autonomous stochastic lattice systems in weighted spaces,” Physica D. Nonlinear Phenomena, vol. 289, pp. 32–50, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. T. Caraballo and K. Lu, “Attractors for stochastic lattice dynamical systems with a multiplicative noise,” Frontiers of Mathematics in China, vol. 3, no. 3, pp. 317–335, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. X. Han, W. Shen, and S. Zhou, “Random attractors for stochastic lattice dynamical systems in weighted spaces,” Journal of Differential Equations, vol. 250, no. 3, pp. 1235–1266, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. X. Han, “Random attractors for stochastic sine-Gordon lattice systems with multiplicative white noise,” Journal of Mathematical Analysis and Applications, vol. 376, no. 2, pp. 481–493, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. Y. Lv and J. Sun, “Dynamical behavior for stochastic lattice systems,” Chaos, Solitons and Fractals, vol. 27, no. 4, pp. 1080–1090, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. Y. Lv and J. Sun, “Asymptotic behavior of stochastic discrete complex Ginzburg-Landau equations,” Physica D: Nonlinear Phenomena, vol. 221, no. 2, pp. 157–169, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y. Wang, Y. Liu, and Z. Wang, “Random attractors for partly dissipative stochastic lattice dynamical systems,” Journal of Difference Equations and Applications, vol. 14, no. 8, pp. 799–817, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. Wang, S. Li, and D. Xu, “Random attractors for second-order stochastic lattice dynamical systems,” Nonlinear Analysis. Theory, Methods & Applications A: Theory and Methods, vol. 72, no. 1, pp. 483–494, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. C. Zhao and S. Zhou, “Sufficient conditions for the existence of global random attractors for stochastic lattice dynamical systems and applications,” Journal of Mathematical Analysis and Applications, vol. 354, no. 1, pp. 78–95, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. Zhou and L. Wei, “A random attractor for a stochastic second order lattice system with random coupled coefficients,” Journal of Mathematical Analysis and Applications, vol. 395, no. 1, pp. 42–55, 2012. View at Publisher · View at Google Scholar
  12. L. Arnold, Random Dynamical Systems, Springer, New York, NY, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  13. B. Wang, “Dynamics of systems on infinite lattices,” Journal of Differential Equations, vol. 221, no. 1, pp. 224–245, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. P. W. Bates, K. Lu, and B. Wang, “Random attractors for stochastic reaction-diffusion equations on unbounded domains,” Journal of Differential Equations, vol. 246, no. 2, pp. 845–869, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. J. Duan, K. Lu, and B. Schmalfuss, “Invariant manifolds for stochastic partial differential equations,” The Annals of Probability, vol. 31, no. 4, pp. 2109–2135, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  17. R. A. Adams and J. J. Fournier, Sobolev Spaces, vol. 140, Elsevier, New York, NY, USA, 2nd edition, 2003. View at MathSciNet
  18. B. Wang, “Existence and upper semicontinuity of attractors for stochastic equations with deterministic non-autonomous terms,” Stochastics and Dynamics, vol. 14, no. 4, Article ID 1450009, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus